# SDR UALA2011010600073

- Difficulty date: January 5, 2011
- Submitted: January 15, 2011
- Operation: Air carrier
- Aircraft: N557UA
- Make and model: Boeing 757222
- Aircraft serial: 26653
- Aircraft time: 65,531 hours, 19,995 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Misinstalled
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NR 1 LT MED GIRT BAR MECHANISM HARDWARE, HAS NUT HITTING DOOR FRAME.  REMOVED AND INSTALLED GIRT BAR MECHANISM HARDWARE CORRECTLY IAW UAL SM.
